# SDR UALA2012071103703

- Difficulty date: July 9, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 38,040 hours, 15,511 cycles
- Engine: Iae V2522A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Locked
- Location: Jump Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK JUMP SEAT UPPER GUIDE BAR LOCKED IN EXTENDED POSITION ACROSS DOORWAY, UNABLE TO RETRACT.  INSTALLED INTERIM REPAIR REF ECRA2511-01208.  SEAT OPERATES NORMALLY.
